# SDR 0400349860

- Difficulty date: February 28, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 62,704 hours, 61,789 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING, THE RIGHT LEADING EDGE SLAT DID NOT COME FULLY OUT ON EXTENSION.  THE AIRCRAFT DID EXPERIENCE AN UNCOMMANDED ROLL TO THE RIGHT.  THE SLAT DISAGREEMENT ANNUNCIATOR LIGHT DID ILLUMINATE AND THE BLUE SLAT EXTEND INDICATOR DID NOT.  AS THE AIRCRAFT SLOWED TO 210 KTS BOTH SLATS EXTENDED.  ALL INDICATIONS WERE NORMAL AND THE LANDING WAS UNEVENTFUL.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM AND FOUND NO DISCREPANCIES IN THE SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
